# SDR AWXA960274

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 344-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7829 - DURING ROUTINE SCHEDULED C-13 MAINTENANCE CHECK, FOUND FUSELAGE LAP SEAM GOUGED AT BS 344 - BS 380, STR 19R.  APPROXIMATE DIMENSIONS 31 INCHES BY 70 INCHES WIDE B .018 INCHES DEEP.  REPAIRED AREA IAW SRM 53-00-01.  (X)
